# SDR DXTA2022021456740

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0279
- Aircraft time: 602 hours, 396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: DURING POWER UP EMERGENCY LIGHT TEST, THE EMERGENCY LIGHTS WOULD NOT SHUT OFF WHEN BATTERIES WERE SELECTED ON. ALL LOCATIONS REMAINED ILLUMINATED. "CORRECTIVE ACTION" ALL EMERGENCY LIGHT S TURNED ON AS REQUIRED AND TURN OFF AS REQUIRED. AS PER MX CONTROL PERFORMED EMERG LIGHTS CHECK REF TC-FLY-33-1001. AS PER CHECKED ALL EMERG BATTERIES WERE CHARGED AND EMERG LIGHTS WERE CHECKED WITH EMERG BATTERIES POWER ONLY. ALL LIGHTS POWER AND POWERED DOWN AS REQUIRED. EMERG BATTERIES INERTIA SWITCHES WERE CHECKS FOR PROPER OPERATIONS, NO DEFECTS NOTED.
